MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1651-2227.1984.tb09973.x

Медицинская библиотека · Acta paediatrica Scandinavica · 1984

Simulated Reye's syndrome and salicylate therapy.

Yoshida I, Yamashita F, Okada S, Horikoshi T

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 4-year-old girl with juvenile rheumatoid arthritis developed fever, protracted vomiting, disturbance of consciousness and decorticate posture following the administration of salicylate. There were elevated levels of transaminases in serum, hyperammonemia and a fatty liver. However, the fatty droplets were different electronmicroscopically from that of Reye's syndrome. This observation emphasizes the importance of electronmicroscopic observation of the liver in the differential diagnosis between Reye's syndrome and aspirin-induced encephalopathy, because the clinico-pathological findings of intoxication are so similar.

Для цитирования: Yoshida I, Yamashita F, Okada S, Horikoshi T. Simulated Reye's syndrome and salicylate therapy.. Acta paediatrica Scandinavica. 1984. DOI: 10.1111/j.1651-2227.1984.tb09973.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.